# SDR SWIA202504280005

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 48,752 hours, 41,835 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT GEAR DISAGREE AT FLAPS 20 ON APPROACH. PERFORMED QRH PROCEDURE INDICATION WENT AWAY. (FLIGHT 5035 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30037166 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT "GEAR DISAGREE" INTERROGATED PSEU FOUND CODE S21. T/S AND FOUND PROXIMITY SENSOR PS1GA OUT OF RIG. PERFORMED RIG ON PROXIMITY SENSOR PS1GA IN REFERENCE TO CRJ200 AMM 32-61-05. PERFORMED AIRCRAFT LANDING GEAR EXTENSION AND RETRACTION IN REFERENCE TO CRJ200 AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. AIRCRAFT OKAY FOR SERVICE. "
